Scary: A Healthy Woman’s Reaction After Getting The Covid-19 Vaccine!

  

Scary: A Healthy Woman’s Reaction After Getting The Covid-19 Vaccine!









EVANSVILLE, Ind. - To hear Shawn Skelton and her fiance tell it, the uncontrollable shaking and tongue spasms she suffered days after taking the Moderna COVID-19 vaccine could only be a reaction to the shot.



Skelton, who works for Good Samaritan Home, a nursing home in Evansville, has gone viral with Facebook posts and videos illustrating her condition and placing the blame squarely on the vaccine. The original post drew 48,000 comments from all over the world. It's been shared 160,000 times as of 4 p.m. Monday.



"Three days later after the Moderna shot, this was the uncontrollable shakes," Skelton's fiance, Rich Vidiella, said from her hospital bedside Monday. "If she gets worked up thinking about it, she gets crying. It takes over her body for like a good maybe minute or two, and she'll start shaking even worse."



Vidiella said he was speaking from Skelton's side at the Deaconess Orthopedic Neuroscience Hospital at Deaconess Gateway Hospital. Posted by JR



via: http://www.worldstarhiphop.com/videos/video.php?v=wshhF720Y95B7z2qDN3Z


Share on Facebook  Share on Facebook


Comments
Supreme Kings Radio
Paper Rain
Click To See More Photos

Mobile Apps


More Blogs

Other Headlines


Receive News Updates
  
  Daily Vibe Breaking News
 

Become A Fan
RSS Logo Facebook Logo Twitter Logo Youtube Logo


Sponsors
Download the BV mobile app

Best VPN Service